Paper Title:
Computations of Homeomorphisms in the Contact Dynamical Systems
  Abstract

This paper studies the relations of the homeomorphisms in the contact dynamical systems on compact regular contact manifolds. Using some improved approximation lemmas and techniques of inequalities, this paper finally proves the coincidence of the topological strictly contact homeomorphisms and the modified continuous strictly contact homeomorphisms.

  Info
Periodical
Chapter
Chapter 1: Applied Mechanics Mechanical Engineering
Edited by
Honghua Tan
Pages
163-167
DOI
10.4028/www.scientific.net/AMM.138-139.163
Citation
D. W. Sun, "Computations of Homeomorphisms in the Contact Dynamical Systems", Applied Mechanics and Materials, Vols. 138-139, pp. 163-167, 2012
Online since
November 2011
Authors
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Jie Gao
Chapter 3: Communication, Information Science and Data Processing, Mechatronics and Control
Abstract:In this paper, by using Leggett-Williams fixed point theorem, we will study the existence of positive solutions for a class of multi-point...
303
Authors: Da Yong Nie
Chapter 2: Fluid Mechanics and its Applications
Abstract:In this paper we consider initial-boundary value problem on unsteady flows in a canal, which is an important model in hydrodynamics, under...
136
Authors: Zhong Ning Li, Yan Li Chen, Dong Juan Ma
Chapter 5: Numerical Methods, Computation Methods and Algorithms for Modeling, Simulation and Optimization, Data Mining and Data Processing
Abstract:With the modern economic and social development, economic research on fixed-asset investment has also become an important integral part. In...
1790